Jump to content

Recommended Posts

RachelSusan
On 2/6/2019 at 1:20 PM, Altostrata said:

If mirtazapine helps you sleep, why do you want to taper it now? Do you have side effects?

 

Sleep is good, it helps your nervous system heal from withdrawal.

Hi Aquarius,

I feel more comfortable leaving most of that type of drug guidance up to mods but it appears to me that on the 6th of February Altostrata addressed that with you.  See above. Ultimately the choice is up to you but she did offer up her thoughts. I wish you the best of luck in making your decision, but whatever you decide I do think you should stick with that choice rather than making all these little changes to an already destabilized CNS.

 

You might also want to consider updating your signature with the changes so the moderators can see with a glance what have been taking and when.  This will help them to better advise you without having to read through your thread every time. I know it's hard to do when you aren't feeling well and can't find your password, but if you can find a way it really will help them to help you.

 

I am thinking warm thoughts and good wishes for your recovery.

 

Rachel

Share this post


Link to post
Aquarius

Thank you Rs i know i am my own worst enemy ...ive decided to stick with the 15mg Mirtazapine and not mess around until i wamt to come off then do it with the help of this site ..today has been awful very negative thougjts about future and constant crying and anxiety ....thank you for popping by will sort my signature somehow and wish you well ...

Share this post


Link to post
RachelSusan

Aquarius,

 

Your choice sounds very sensible. You will eventually have to taper the Mirt but the key here is to stabilize and feel better now. If you stick with the Mirt you should start to feel a little better. Give yourself a week or two and I bet things will start too look up for you. Like I said previously, don't beat yourself up over this, just feel better. I know it is very difficult now but it will get better. It's hard to believe, but it will. Take good care of yourself my friend.

Share this post


Link to post
Aquarius

Having a bit of a mare updating signature have clicked on edit profile and the only profile box comes up is called about me .....thank you Rs you are so kind

Share this post


Link to post
Aquarius

Found a link hopefully all ok 

Share this post


Link to post
RachelSusan

I don't know if this will work for you but you can try the following. It all depends on if you are already signed in with your signature though.  That would be the first step, to get signed in. If the below doesn't work then ask a mod if they can help you. Again, take care of yourself and don't be too hard on yourself. Be very kind to yourself. I can't tell you the amount of things I couldn't do while in withdrawal and I always said to myself, "you tried but you are in WD, just try again later when you are feeling a bit better."

 

1. Click on your name which is on the upper right hand corner of your screen.  You should get a new drop down menu. Of the items listed select ACCOUNT SETTINGS.

 

2.  A new page will come up. Look at the far left and select SIGNATURE. See picture below.  That should do it. 816274919_ScreenShot2019-02-09at7_46_58AM.png.2925397c2860d5d30786524b2462dea2.png

Share this post


Link to post
RachelSusan

Sorry, Just posted the above before I saw your reply.

RS

Share this post


Link to post
Aquarius

Thank you Rs for your kind words I did manage to find a previous link ....thank you for getting back to me 

Share this post


Link to post
Altostrata
On 2/6/2019 at 1:29 PM, Aquarius said:

The Mirtazapine has helped with sleeping and appetite....i suppose its because i had gone 9 months with nothing from Sertraline and feel i should if carried on ...its just that usual feeling that you don't really want to be on anything ..i still feel extremely emotional and have anxiety upon waking and still get shakes and cry and obsessional thoughts...

 

Do your symptoms follow any daily pattern?  Please keep daily notes on paper with times of day for when you take your drugs, their dosages, and your symptoms. You can post them in this topic with a simple list format with time of day on the left and notation (symptom, drug and dosage) on the right. Post your notes here in your Intro topic.

 

14 hours ago, Aquarius said:

Was doing ok on Mirtazapine so in my wisdom as i dont want to be on any medication the last three nigjts i have taken a piece off not acurately ...this morning i have gone back to square one with severe anxiety hopelessness and crying ....would this have happened anyway or is it my butchering of the tablet ....10 months off sertraline....3 weeks on Mirtazapine...

 

Not sure why you're insisting on going off mirtazapine. I wouldn't, if I were you.

 

Think carefully, are you trying to make yourself more miserable? Because if you are, we're not going to be able to help you, your ability to make yourself miserable exceeds anything anyone can do.

 

If I were you, I'd go back on 15mg mirtazapine and stop worrying about it. It is not a high dose. You can taper it later.

 

Because you've dosed it irregularly, it may take some time for your nervous system to settle down.

 

Why are you taking 2.5mg felopidine?

Share this post


Link to post
ChessieCat
6 minutes ago, Altostrata said:

Please keep daily notes on paper with times of day for when you take your drugs, their dosages, and your symptoms. You can post them in this topic with a simple list format with time of day on the left and notation (symptom, drug and dosage) on the right. Post your notes here in your Intro topic.

 

Example:

 

6 a.m. Woke with anxiety
8 a.m. Took 2.5mg Lexapro
10 a.m. Stomach is upset
10:30 a.m. Ate breakfast
11:35 a.m. Got a headache, lasted one hour
12:35 p.m. Ate lunch
4 p.m. Feel a bit better
5 p.m. Took 2.5mg Lexapro
6 p.m. Ate dinner
9:20 p.m. Headache
10:00 p.m. Took 50mg Seroquel
10:20 p.m. Feeling dizzy
10:30 p.m. Fell asleep
2:30 a.m. Woke, took 3mg Ambien (NOT "took 1/2 tablet Ambien")
2:45 a.m. Fell asleep
4:30 a.m. Woke but got back to sleep

Share this post


Link to post
Aquarius

Thank you Alto and Chessie...unfortunately sometimes i think i know better a massive fault of mine and when i feel stronger i tell myself i can do this without tablets ....negative thoughts are my biggesr trigger around aging and dying...i went back to full 15mg dose last night after 3 days cutting down it was only yeaterday i was really bad ...crying shaking ...i got about 9 hours sleep last night and have woke up fine ...this is my pattern regardless of what i take ..if i have a really bad day the next day is great i was kindof on this pattern before mirt hence me tthinking about if i need it ...i will stick with it and keep daily notes ..i was prescribed felopudine for high blood pressure which was caused by anxiety and also started my phobia over taking pills ...i have a tendency ti to work myself up which is worse since being postmenopausal 

Share this post


Link to post
Aquarius

Really can't get my head around this bad day as in crying most of day feeling hopeless to a fantastic day yesterday then back to crying and anxiousness ...i know about waves and windows but each day ....

Share this post


Link to post
RachelSusan

One day at a time.  Your body has gone through a lot.  Give it a little time. I know it is horrible.

RS

Share this post


Link to post
Carmie

Hi Aquarius, 

 

Just wanted to pop around and give you a hug. I’m sorry you’ve been in tears a lot. I was just saying today that all the tears people are shedding on this site might make up a lake, take care 💚

Share this post


Link to post
Aquarius

Thank you Carmie i hope you are well ....actually feel pretty good today feel like i have turned a corner on these tablets if it keeps like this i have no regrets going on these tablets 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×